# SDR AUS20021157

- Difficulty date: October 14, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Boeing 747438
- Engine: Rroyce RB211524*
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 3860060101
- Condition: Leaking
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) LOWER RUDDER UPPER ACTUATOR LEAKING. LOSS OF FLUID FROM NR 4 HYDRAULIC SYSTEM.
